Integral inequality of Gronwall type with an application

Zareen A. Khan

Abstract


The aim of the present paper is to obtain some new proofs of integral inequalities of Gronwall type in two independent variables which provide explicit bounds on unknown functions. The inequalities given here can be used as tools in the qualitative theory of certain partial differential equations.

Full Text: PDF

How to Cite this Article:

Zareen A. Khan, Integral inequality of Gronwall type with an application, Journal of Mathematical and Computational Science, Vol 5, No 1 (2015), 34-41

Copyright © 2015 Zareen A. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS